# SDR AALA20151004002

- Difficulty date: October 4, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 61,271 hours, 15,893 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: FFG022AD
- Condition: Malfunctioned
- Location: Fuel Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, RT ENGINE INDICATION FLUCTUATION AT ALL POWER SETTINGS.  THE FLIGHT DECLARED AN EMERGENCY & RETURNED WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.   R & R FUEL FLOW GOVERNOR IAW MCM 73-94-01.  OPERATIONS & LEAK CHECKED NORMAL.
